MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2512X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one euphora rx ptca balloon catheter to treat a mildly tortuous, 99% thrombotic lesion located in the mid rca.The device was inspected with no issues.Negative prep was performed with no issues.The balloon was used for pre-dilation following a thrombectomy.There was no resistance encountered when advancing the device.Excessive force was not used during delivery.It was reported that a balloon burst occurred on the first inflation to 12atm.It is indicated that there was a gradual drop in pressure after inflation was achieved.The pressure load was unable to be advanced and the requested pressure could not be maintained.It is reported that blood return through the catheter shaft was observed.The procedure was completed using a stent.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
Lesion was non-calcified/soft plaque.No other device had been deployed prior to use of the euphora rx.No inflation difficulties were noted.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8093929
Report Number9612164-2018-03291
Device Sequence Number11266569
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public00643169560017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2019
Device Catalogue NumberEUP2512X
Device Lot Number213776698
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer12/13/2018
01/29/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date01/10/2019
01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight82